MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY LINVATEC 10K100 ARTHR.TUBE SET; ARTHROSCOPE

CONSOLIDATED MEDICAL EQUIPMENT COMPANY LINVATEC 10K100 ARTHR.TUBE SET; ARTHROSCOPE
Model Number 10K100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of the customer that the device, 10k100, linvatec 10k100 arthr.Tube set was being used on (b)(6) 2022 and " during a laparoscopic surgery, while a surgeon was doing irrigation, a white debris was found.It was removed from a patient's body and also there was no impacts on the patient.This 10k100 was disposed of at the hospital.¿ there was no impact or injury to the patient or user.There was no report of medical intervention or any prolonged hospitalization for the patient.The procedure was completed with an alternate same device with a 2 minute delay.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Additional fda product code: gcj.Manufacturer narrative: reported event is inconclusive.The device is not being returned and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review was conducted and found a total of 2 similar events involving 2 devices for this lot number.(b)(4).Per the instructions for use, the user is advised the following: tubing sets should only be used if the original packaging and labeling are intact.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
LINVATEC 10K100 ARTHR.TUBE SET
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key14747451
Report Number3007305485-2022-00076
Device Sequence Number5158761
Product Code HRX
UDI-Device Identifier10845854041208
UDI-Public(01)10845854041208(17)260905(30)1(10)202109065
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model Number10K100
Device Catalogue Number10K100
Device Lot Number202109065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic